# SDR RRXA10761

- Difficulty date: March 20, 2001
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- Aircraft time: 84,374 hours, 32,353 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bushing
- Part number: NPN
- Condition: Elongated
- Location: 2nd O/B Vane
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND ELONGATED BUSHING DAMAGE TO #3 LT. FLAP 2ND FROM O/B VANE AT 2ND O/B VANE, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  /////CORRECTIVE ACTION///// REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8. FABRICATED PART AND INSTALLED IAW E.O.#01-024 WITH APPROVED 8110-3 DATED 02/01/01.
